# SDR 3SRA20201026002

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N850TK
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258980
- Aircraft time: 2,922 hours, 1,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AIR485431
- Part serial: 060619X
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  THE CREW RECEIVED A CALL FROM TOWER THAT THE RIGHT LANDING GEAR WAS NOT RETRACTED.  THE CREW DIVERTED TO KIND AND LANDED WITHOUT INCIDENT.
